# SDR DL767990695

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Lt Mlg
- Component: 387
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR GREEN LIGHTS DID NOT ILLUMINATE WHEN GEAR WAS LOWERED. THE LIGHTS DID NOT PRESS TO TEST WITH GEAR HANDLE UP OR DOWN.  CLEANED SWITCH CONTACTS AND RELAMPED, OPERATION NORMAL.
